# SDR QXEA2012102201337

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,988 hours, 28,064 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: False Activation
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASSYMETRY CAUTION LIGHT ENROUTE RAN CHECK LIST LIGHT EXTINGUISHED ON LANDING. PERFORMED FIM TASK 27-30-00-810-801. NO FAULTS NOTED. OPS TEST GOOD. FAULT DID NOT RETURN. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
